# SDR SIMA20130815007

- Difficulty date: August 15, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ELECTRONICS COMPARTMENT DOOR INNER EDGE CRACKED AROUND 2 RIVETS ON UPPER MOUNTING CLIP.  REPAIRED CRACK IAW EO EM-52MR-366.  WC 52-200-07, CRACK LENGTHS .20, .23, .30, .25.
